# SDR CALA2024111701170

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 70,022 hours, 21,733 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7300 · Engine Fuel and Control
- Part: Governor
- Part number: FFG022AC
- Part serial: 4365
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 38,377 hours, 10,159 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OIL PRESS RAPIDY DROPPED ON LT ENG EGT CLIMBED AT MOD PACE SHUTDOWN LT ENG MANUALLY REF L/P 9861166 FOR INSPECTION OF MCD THAT WERE FOUND CLEAN. PERFORMED #1 ENG EEC BITE, NO FAULTS FOUND TS OIL PRESSURE PER NTO RB 211 DOC PAGE 31 & FOUND NO DEFECTS WITH THE OIL PRESSURE TRANSMITTER, MCD SCAVENGE/PRESSURE FILTERS AND NO SMELL OF FUEL IN THE OIL SYS. SUSPECT ENG WENT SUB IDLE WHICH CAUSED LOW OIL PRESSURE INDICATION & HIGH EGT AS IF THE ENG HAD A HUNG START DURING TAXI. TS SUB IDLE PER FIM 71-05 TASK 807 & FOUND ENG N3 TO SPIN FREELY DUE TO PERFORMING MULTIPLE ENGINE RUN WITH NO FAULTS FOUND. SUGGEST REPLACING FFG DUE TO INDICATIONS POINTING TO FFG FAILURE CAUSING ENG TO RUN AT SUB-IDLE CAUSING THE LOWER OIL PRESSURE ALONG WITH OVERTEMP. REF L/P 9858857 FOR BOROSCOPE INSPECTION R & R #1 ENGINE FFG PER AMM 73-21-01. REMOVED RIG PIN. NEED TO PERFORM LEAK CHECK  AND TESTS PER AMM TASK 71-00-00-700-804-R03 TABLE 501 TESTS 1,2,9,10,11 AND TEST EPR P1 SYSTEM TEST, TASK 77-11-00-735-019-R00.  C/W IDT REQUIREMENTS FOR E1 FFG INSTALLATION. REF IPC 73-21-01-01 AND 73-11-06. VERIFIED ALL RIG PINS REMOVED. TESTS 1,2,9,10,11 STILL NEEDED VERIFIED ALL IDT ITEMS ASSOICATED WITH ENGINE TESTS 2,9,10, AMD 11 HAVE BEEN C/W IAW MM 71-00-00-795-032/715-170/588/197.  ORIGINAL SUBMISSION DATE: 11/18/2024
